# SDR V0XD20170817002

- Difficulty date: August 4, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 31,374 hours, 23,192 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: FABRICATED
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED AT FS 235 BETWEEN STG 13R AND 14R.  CUT OUT DAMAGED SKIN AT 235 BETWEEN STGRS 13R AND 14R FABRICATED AND INSTALLED REPAIR PACKER AND DOUBLER IAW REO-670-53-11-1297 REV(P1), DATED 2017/07/29 AND REO-670-53-11-1297 REV-, DATED 2017/08/06 AND SRM 51-42-20, SRM53-11-01, SRM51-21-11, SRM51-25-06, SRM53-00-01, AND SRM51-25-01.
